How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 17510
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Omeprazole problems after 2 capsules of 20mg taken

Customer Question

Omeprazole problems after 2 capsules of 20mg taken
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
What omeprazole problems are you having?
Customer: replied 1 year ago.

vision problems and mental problems i took 2 capsules nearly 2 months ago

Expert:  Dr. D. Love replied 1 year ago.
What type of vision problems and mental problems are you having?
What evaluation has been done for these problems?
Customer: replied 1 year ago.

No evaluation has been done and ive been not able to focus my eyes and it appears doubled also mentally i feel different almost disconnected.

Expert:  Dr. D. Love replied 1 year ago.
Although these side effects have been reported from omeprazole, I can find no reports of these side effects occurring after only two doses of the drug and then persisting for two months.

It would be vastly more likely that there is a different cause for the symptoms and it was only a coincidence that they developed at the time the omeprazole was taken.

You need to see your doctor for a proper evaluation of these symptoms, and it will probably also require an evaluation by an ophthalmologist.

If I can provide any clarification, please let me know.
Customer: replied 1 year ago.

I do strongly believe omeprazole caused this I also was taking risperidone and zopiclone and mirtazipine and went back of them after use of omeprazole as i was full of anxiety and pacing around

Could the meds clash with omeprazole?

Expert:  Dr. D. Love replied 1 year ago.
None of these medicines will adversely interact with the omeprazole. There is no evidence that these medicines will increase the likelihood of these symtoms as a side effect from omeprazole.
Customer: replied 1 year ago.

Ok ill tell you my list of symptoms after i took omeprazole

Double vision

Eye aches

Constipation

Burning eyes

Mental change

Voice loss

Mouth stiffness

Brain fog

Stroke like face

Aching knee caps

Legss static

Hair thinning

Breathing problems

Watery mouth

Vomiting

Anxiety

Pacing

A lot of these have gone but some still remain, what should I do I have seen 1 doctor who just says its an over the counter med.

Expert:  Dr. D. Love replied 1 year ago.
You should do what I said above - seek a proper evaluation of these symptoms.
Customer: replied 1 year ago.

Ok so visit a doctor and get eyes tested?

Expert:  Dr. D. Love replied 1 year ago.
Yes, although other tests may also be indicated depending on the findings on exam.
Customer: replied 1 year ago.

Ok so is omeprazole a dangerous drug and is 2 doses able to cause damage internal

It says it can effect eyes do most side effects go away when stopping a drug

Expert:  Dr. D. Love replied 1 year ago.
I told you above that I can find no reports of these side effects occurring after only two doses of the drug and then persisting for two months


Customer: replied 1 year ago.

Is it not possible that im a rare case? it really made me feel ill after I took it

Expert:  Dr. D. Love replied 1 year ago.
Anything is possible, but as I said above, it is more likely to be another cause.
Customer: replied 1 year ago.

Ok I also had bad brain fog after use of omeprazole where I could not talk properly or think clearly it continued as I went back on my meds

What causes brain fog is it a drug allergy i had serious headaches that went on for weeks

Also my nervous system was static (sorry for all the questions)

Expert:  Dr. D. Love replied 1 year ago.
If it is no longer bothering you, then it is not an issue. If it is still bothering you, then you need to seek an evaluation for this symptom as well.
Customer: replied 1 year ago.

Ok thank you for your time

Expert:  Dr. D. Love replied 1 year ago.
You are very welcome.

Related Medical Questions